MAUDE Adverse Event Report: CAREFUSION ALARIS® GRAVITY BLOOD SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® GRAVITY BLOOD SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42081E
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint of slow flow issues with blood sets could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the tubing does not allow the blood to flow well through the set and the blood slows down almost to a stop and they have to change tubing in the middle of administrations.There was no patient harm.

Brand Name
ALARIS® GRAVITY BLOOD SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7919361
Report Number9616066-2018-01836
Device Sequence Number19231075
Product Code FPA
UDI-Device Identifier07613203020855
UDI-Public7613203020855
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42081E
Device Catalogue Number42081E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1